An uncertainty principle and regularization of linear systems of algebraic equations
Doklady Akademii Nauk, Tome 262 (1982) no. 6, pp. 1301-1304
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_262_6_a3,
author = {E. L. Zhukovskii and S. Yu. Pliskin},
title = {An uncertainty principle and regularization of linear systems of algebraic equations},
journal = {Doklady Akademii Nauk},
pages = {1301--1304},
year = {1982},
volume = {262},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_262_6_a3/}
}
TY - JOUR AU - E. L. Zhukovskii AU - S. Yu. Pliskin TI - An uncertainty principle and regularization of linear systems of algebraic equations JO - Doklady Akademii Nauk PY - 1982 SP - 1301 EP - 1304 VL - 262 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1982_262_6_a3/ LA - ru ID - DAN_1982_262_6_a3 ER -
E. L. Zhukovskii; S. Yu. Pliskin. An uncertainty principle and regularization of linear systems of algebraic equations. Doklady Akademii Nauk, Tome 262 (1982) no. 6, pp. 1301-1304. http://geodesic.mathdoc.fr/item/DAN_1982_262_6_a3/